# SDR GTIA040711

- Difficulty date: August 8, 2004
- Submitted: September 22, 2004
- Operation: Air carrier
- Aircraft: N830NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49932
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 113317
- Part serial: 867
- Condition: Dislodged
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLL - FOUND R1 DOOR SLIDE FELL OFF DOOR AND ON TO GROUND.  REMOVED AND REPLACED R1 DOOR SLIDE.  (M)
